Input-to-state stability of nonlinear stochastic time-varying systems with impulsive effects

Full text for this resource is not available from the Research Repository.

Wu, X, Shi, Peng ORCID: 0000-0001-8218-586X, Tang, Y and Zhang, W (2017) Input-to-state stability of nonlinear stochastic time-varying systems with impulsive effects. International Journal of Robust and Nonlinear Control, 27 (10). 1792 - 1809. ISSN 1099-1239

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/34455
DOI https://doi.org/10.1002/rnc.3637
Official URL http://onlinelibrary.wiley.com/doi/10.1002/rnc.363...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords Lyapunov function; impulsive nonlinear stochastic system; control system
Citations in Scopus 34 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login